# SDR MASA2011082203534

- Difficulty date: August 21, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,111 hours, 15,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 CEILING EMERGENCY FLOOD LIGHT INOP.  MX WORKING.  RELAMPED.
